<  Back to the Polytechnique Montréal portal

Items where Author is "Shi, Peng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: B | M | S | X | Z
Number of items: 19.

B

Boukas, E.-K., Shi, P., & Agarwal, R. K. (2000, June). Production control for manufacturing systems with uncertain processing time [Paper]. 2000 American Control Conference (ACC 2000), Chicago, IL, USA. External link

Boukas, E.-K., Shi, P., Nguang, S. K., & Agarwal, R. K. (1999, June). On designing H// infinity controller for a class of nonlinear Markovian jump systems with parametric uncertainties [Paper]. 1999 American Control Conference (99ACC), San Diego, CA, USA. External link

Boukas, E.-K., & Shi, P. (1998, June). Guaranteed cost control of discrete-time Markovian jumping uncertain systems [Paper]. 1998 American Control Conference (ACC), Philadelphia, PA, USA. External link

Boukas, E.-K., & Shi, P. (1998, June). H/sub infinity / control for discrete-time linear systems with Frobenius norm-bounded uncertainties [Paper]. 1998 American Control Conference (ACC), Philadelphia, PA, USA. External link

Boukas, E.-K., & Shi, P. (1997, December). H∞ control for discrete-time linear systems with Markovian jumping parameters [Paper]. 1997 36th IEEE Conference on Decision and Control, San Diego, CA, USA. External link

M

Mahmoud, M. S., Boukas, E.-K., & Shi, P. (2008). Resilient Feedback Stabilization of Discrete-Time Systems With Delays. IMA Journal of Mathematical Control and Information, 25(2), 141-156. External link

Mahmoud, M. S., Shi, P., Boukas, E.-K., & Jain, L. (2008). Simultaneous H-2/H-Infinity Control of Uncertain Jump Systems With Functional Time-Delays. International Journal of Robust and Nonlinear Control, 18(3), 296-318. External link

S

Shi, P., Boukas, E.-K., & Agarwal, R. K. (1999, December). Memoryless controller design on discrete-time Markovian jump systems with parametric uncertainty and unknown delay [Paper]. 38th IEEE Conference on Decision and Control, Phoenix, AZ. External link

Shi, P., Boukas, E.-K., & Agarwal, R. K. (1999, June). Robust Kalman filtering for continuous-time Markovian jump uncertain systems [Paper]. American Control Conference, San Diego, CA. External link

Shi, P., & Boukas, E.-K. (1998, June). Control for Markovian jumping discrete-time systems with different forms of uncertainties [Paper]. 1998 American Control Conference (ACC), Philadelphia, Pa. Unavailable

Shi, P., Boukas, E.-K., Shi, Y., & Agarwal, R. K. (1998, August). Robust control of linear continuous-time uncertain systems with Markovian jump parameters [Paper]. Asia-Pacific Conference on Control & Measurement, 3rd, Dunhuang, China. Unavailable

X

Xia, Y., Boukas, E.-K., Shi, P., & Zhang, J. (2009). Stability and stabilization of continuous-time singular hybrid systems. Automatica, 45(6), 1504-1509. External link

Z

Zhang, L., Boukas, E.-K., Shi, P., & Chen, Z. (2011). A -dependent approach to H control of uncertain switched linear systems with average dwell time. Optimal Control Applications and Methods, 32(1), 15-27. External link

Zhang, L., Boukas, E.-K., & Shi, P. (2009). Dependent model reduction for uncertain discrete-time switched linear systems with average dwell time. International Journal of Control, 82(2), 378-388. External link

Zhang, L., Boukas, E.-K., & Shi, P. (2009). H model reduction for discrete-time Markov jump linear systems with partially known transition probabilities. International Journal of Control, 82(2), 343-351. External link

Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2008). H-Infinity Model Reduction for Uncertain Switched Linear Discrete-Time Systems. Automatica, 44(11), 2944-2949. External link

Zhang, L., Shi, P., & Basin, M. (2008, June). Model reduction for switched linear parameter varying systems with average dwell time [Paper]. American Control Conference 2008, Seattle, Wash.. External link

Zhang, L., Shi, P., & Basin, M. (2008, December). Robust stabilization for arbitrarily switched linear systems with time-varying delays and uncertainties [Paper]. 47th IEEE Conference on Decision and Control. External link

Zhang, L., Shi, P., Boukas, E.-K., & Wang, C. (2006). H-Infinity Control of Switched Linear Discrete-Time Systems With Polytopic Uncertainties. Optimal Control Applications & Methods, 27(5), 273-291. External link

List generated on: Wed Apr 24 07:56:41 2024 EDT